Show simple item record

Legendre pseudospectral viscosity method for nonlinear conservation laws

dc.contributor.authorMaday, Yvon
dc.contributor.authorKaber, Sidi M. Ould
dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-10-16T18:57:35Z
dc.date.available2008-10-16T18:57:35Z
dc.date.issued1993-04
dc.identifier.citationY. Maday, S. M. Ould-Kaber & E. Tadmor (1993). Legendre pseudospectral viscosity method for nonlinear conservation laws. SIAM Journal on Numerical Analysis 30 (1993), 321-342.en
dc.identifier.urihttp://hdl.handle.net/1903/8641
dc.format.extent1728252 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherCopyright: Society for Industrial and Applied Mathematicsen
dc.subjectconservation lawsen
dc.subjectLegendre polynomialsen
dc.subjectspectral viscosityen
dc.subjectpost-processingen
dc.subjectcompensated compactnessen
dc.subjectconverganceen
dc.subjectspectral accuracyen
dc.titleLegendre pseudospectral viscosity method for nonlinear conservation lawsen
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record